Thanks for reading. My job has had me in a lot of tears and sadness. I am holding onto myself but sometimes it feels like just barely. I understand why some people take their own life but I would never do that. I feel like I am on a lot of drugs already- 300 mg Welbutrim 150 mg Zoloft and Ambien pretty much every night. I see the psychiatrist on Monday but not sure what I want or what would be helpful. Any suggestions would be great. Thanks.
Hello sue. Sad to hear you're not doing well. For awhile you were (or so I thought). I think that staying on your current meds would still be the thing to do. I'd ask your doctor to increse the zoloft by either 50 or 100mg. That will help you in the depression and anxiety. The wellbutrin I'd not adjust, and of course the ambien neither. If, your doctor agrees and after the adjustment is made, and theres still no improvement, then, I'd look at other medications, combinations. Take care sue, really hope you get to feeling a bit more up, try not and worry that you're still down, you'll rebound, you'll see. I know I sound like a broken record but its true.
I'm sorry to hear you are feeling so low,i completely understand where you're coming from!!
Pledge gave you great advice and he knows what he's talking about!!Give his suggestions a try and if you still feel so low then time to try another combo of meds,i know its a pain in the butt,but stick with it,you'll get there!!
I wish you all the luck and i truely hope you start to feel better soon.
Take care and let us know how you're getting on!
We are here for you!!
hang in there, i know the feeling, anxiety and depression is horrids, and no one will ever understand unless they are or have gone thru it before, sorry about the complaints form the parents but try not to let them bother you, i believe you will get better, we all will on our and Gods timing, just keep the faith, hang in there
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2011 • 5 answers
Posted 6 Aug 2012 • 8 answers
Posted 11 Sep 2013 • 7 answers
Posted 4 Jan 2015 • 11 answers
Posted 20 Dec 2015 • 8 answers